Laws of the iterated logarithm for intersections of random walks on Z4
Annales de l'I.H.P. Probabilités et statistiques, Tome 33 (1997) no. 1, pp. 37-63.
@article{AIHPB_1997__33_1_37_0,
     author = {Marcus, Michael B. and Rosen, Jay},
     title = {Laws of the iterated logarithm for intersections of random walks on {Z4}},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {37--63},
     publisher = {Gauthier-Villars},
     volume = {33},
     number = {1},
     year = {1997},
     zbl = {0870.60065},
     mrnumber = {1440255},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPB_1997__33_1_37_0/}
}
TY  - JOUR
AU  - Marcus, Michael B.
AU  - Rosen, Jay
TI  - Laws of the iterated logarithm for intersections of random walks on Z4
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 1997
DA  - 1997///
SP  - 37
EP  - 63
VL  - 33
IS  - 1
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPB_1997__33_1_37_0/
UR  - https://zbmath.org/?q=an%3A0870.60065
UR  - https://www.ams.org/mathscinet-getitem?mr=1440255
LA  - en
ID  - AIHPB_1997__33_1_37_0
ER  - 
Marcus, Michael B.; Rosen, Jay. Laws of the iterated logarithm for intersections of random walks on Z4. Annales de l'I.H.P. Probabilités et statistiques, Tome 33 (1997) no. 1, pp. 37-63. http://archive.numdam.org/item/AIHPB_1997__33_1_37_0/

[1] L. Breiman, Probability, Society for Industrial and Applied Mathematics, Philadelphia, 1992. | MR 1163370 | Zbl 0753.60001

[2] J.-F. Le Gall, Propriétés d'intersection des marches aléatoires, II, Comm. Math. Phys., Vol. 104, 1986, pp. 509-528. | MR 840749 | Zbl 0609.60079

[3] J.-F. Le Gall and J. Rosen, The range of stable random walks, Ann. Probab., Vol. 19, 1991, pp. 650-705. | MR 1106281 | Zbl 0729.60066

[4] G. Lawler, A note on the Green's function for random walk in four dimensions, Duke Math. Department, preprint.

[5] M. Marcus and J. Rosen, Laws of the iterated logarithm for the local times of recurrent random walks on Z2 and of Lévy processes and recurrent random walks in the domain of attraction of Cauchy random variables, Ann. Inst. H. Poincaré Prob. Stat., Vol. 30, 1994, pp. 467-499. | Numdam | MR 1288360 | Zbl 0805.60069

[6] M. Marcus and J. Rosen, Laws of the iterated logarithm for the local times of symmetric Levy processes and recurrent random walks, Ann. Probab., Vol. 22, 1994, pp. 626-658. | MR 1288125 | Zbl 0815.60073

[7] F. Spitzer, Principles of random walk, Springer Verlag, New York, 1976. | MR 388547 | Zbl 0359.60003